# SDR CA060629002

- Difficulty date: June 19, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 26,658 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Contact
- Condition: Fouled
- Location: Mlg
- Part time: 27,455 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING THE LANDING GEAR LEVER WOULD SELECT TO THE UP POSITION. THE AIRCRAFT REURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE DETERMINED THE GROUND CONTACT FOR THE GEAR LEVER LOCKOUT SOLENOID WAS FOULED. THE CONTACT WAS CLEANED AND A FUNCTION CHECKED PERFORMED PRIOR TO THE AIRCRAFT BEING RETURNED TO SERVICE.
